Regular perturbation of ordinary differential equations

S. M. Bauer, S. B. Filippov, A. L. Smirnov, P. E. Tovstik, R. Vaillancourt

Research output: Chapter in Book/Report/Conference proceedingChapterResearchpeer-review

1 Scopus citations

Abstract

In this chapter we find asymptotic solutions of regularly perturbed equations and systems of equations, to which problems in mechanics are reduced. We consider Cauchy problems, problems for periodic solutions and boundary value problems.

Original languageEnglish
Title of host publicationInternational Series of Numerical Mathematics
PublisherSpringer Nature
Pages89-153
Number of pages65
DOIs
StatePublished - 1 Jan 2015

Publication series

NameInternational Series of Numerical Mathematics
Volume167
ISSN (Print)0373-3149
ISSN (Electronic)2296-6072

Scopus subject areas

  • Numerical Analysis
  • Control and Optimization
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Regular perturbation of ordinary differential equations'. Together they form a unique fingerprint.

Cite this